# SDR ASAA0792115

- Difficulty date: October 8, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 24,232 hours, 9,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT INTERCOSTAL TRACK (ZEE ANGLE) FOUND CORRODED FROM BS 727 TO 767 + 10 AFT CARGO PIT.  LT INTERCOSTAL TRACK (ZEE ANGLE) REPLACED FROM BS 727 TO 767+10 IAW B737 900 SRM 51-40-02 AND 53-00-53 FIG 202.
